# SDR AUS20011350

- Difficulty date: December 12, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009000046
- Condition: Cracked
- Location: Main Rotor
- Part time: 7,954 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR BLADE CRACKED.
